Alert archive / Iowa / Wind Advisories in 2015
Wind Advisory 1, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at Apr 10, 2015, 1:09 PM CDT for 21 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2015, 1:09 PM CDT (18:09 UTC)
- Expired
- Apr 10, 2015, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
All 36 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -227 m²/s²
- 0-3 km storm-relative helicity
- -185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
546 WWUS73 KDVN 101809 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 109 PM CDT FRI APR 10 2015 ...WIND ADVISORY NOW IN EFFECT THROUGH 5 PM FRIDAY... .STRONG WINDS ASSOCIATED WITH THE DEPARTING WEATHER SYSTEM HAVE LEAD TO WIDESPREAD WINDS REACHING WIND ADVISORY ACROSS THE AREA. THE WINDS SHOULD DECREASE IN SPEED THIS EVENING. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-102200- /O.NEW.KDVN.WI.Y.0001.150410T1809Z-150410T2200Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 109 PM CDT FRI APR 10 2015 ...WIND ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * TIMING...NOW THROUGH 5 PM. * WINDS...WEST AROUND 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...DRIVING CAN BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNSECURED LAWN FURNITURE MAY MOVE AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING OR WORKING OUTDOORS. && $$
2 follow-up statements
483 WWUS73 KDVN 102135 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 435 PM CDT FRI APR 10 2015 ...WIND ADVISORY NOW IN EFFECT THROUGH 7 PM THIS EVENING... .STRONG WINDS ASSOCIATED WITH A DEPARTING WEATHER WILL CONTINUE INTO THE EARLY EVENING HOURS...BEFORE DIMINISHING. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-110000- /O.EXT.KDVN.WI.Y.0001.000000T0000Z-150411T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 435 PM CDT FRI APR 10 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...NOW THROUGH 7 PM. * WINDS...WEST AROUND 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...DRIVING CAN BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNSECURED LAWN FURNITURE MAY MOVE AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING OR WORKING OUTDOORS. && $$ RP KINNEY
188 WWUS73 KDVN 102356 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 656 PM CDT FRI APR 10 2015 ...WINDS DIMINISHING THE EVENING... .THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM CDT. WINDS HAVE DROPPED OFF...AND WILL CONTINUE TO DIMINISH THROUGH THE EVENING. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-110100- /O.EXP.KDVN.WI.Y.0001.000000T0000Z-150411T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 656 PM CDT FRI APR 10 2015 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... WINDS HAVE DIMINISHED WELL BELOW ADVISORY CRITERIA...AND WILL CONTINUE TO DROP OFF THROUGH THE EVENING. $$ RP KINNEY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Apr 10, 9:56 AM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Apr 10, 9:56 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 956 AM CDT FRI APR 10 2015 .UPDATE... ISSUED AT 952 AM CDT FRI APR 10 2015 CLEAR SKIES AFTER A WEEK OF CLOUDS AND RAIN WILL END THE WORK WEEK TODAY. THE FORECAST IS STILL ON TRACK SO NO CHANGES WERE MADE TO THE SHORT TERM. AT THIS TIME...THERE ARE VERY HIGH GFDI VALUES FOR CLINTON COUNTY THIS AFTERNOON. HOWEVER WITH THE RAIN THERE DO NOT THINK THIS IS MUCH OF A THREAT. NO OTHER CHANGES ARE EXPECTED AT THIS TIME. && .SYNOPSIS... ISSUED AT 255 AM CDT FRI APR 10 2015 SYNOPSIS...996 MB SFC LOW THAT PASSED THROUGH EASTERN IOWA...JUST TO THE NORTH OF THE QUAD CITIES...INTO NW ILLINOIS LAST EVENING HAS NOW DEEPENED TO 992 MB AND IS LOCATED OVER NW LOWER MICHIGAN. NW WINDS HAVE GUSTED OVER 35-40 MB ON THE BACKSIDE OF THE LOW PRESSURE SYSTEM DUE TO A TIGHT PRESSURE GRADIENT AND 6 HR ISALLOBARIC SFC PRESSURE RISES NEAR 10 MB. LATEST 07Z GOES 3.9 MICRON IR IMAGERY HAD A CLEARING LINE APPROACHING THE MISSISSIPPI RIVER. TEMPS WERE GENERALLY IN THE UPPER 30S TO LOWER 40S...A SIGNIFICANT DROP FOR AREAS THAT REACHED THE MID TO UPPER 70S THURSDAY AFTN. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 255 AM CDT FRI APR 10 2015 THIS MORNING THROUGH TONIGHT...ALTHOUGH WINDS WILL DECREASE THROUGH THE EARLY TO MID MORNING...THEY WILL THEN INCREASE SUBSTANTIALLY DURING THE LATE MORNING INTO THE AFTN AS EFFICIENT BOUNDARY LAYER MIXING DEVELOPS IN THE SFC-850 MB LAYER. BETWEEN 12 PM TO 5 PM...THE SREF HAS SUSTAINED 850 MB WINDS NEAR 35 KTS. FORECAST SOUNDINGS SUGGEST MIXING CLOSE TO THIS LEVEL. AS A RESULT...WIND GUSTS OF 30-35 MPH ARE LIKELY INTO THE LATE AFTN. HIGH TEMPS ACROSS THE CWA WILL AVG IN THE UPPER 50S. 850 MB TEMPS WILL ACTUALLY BE FAIRLY COLD REMAINING STEADY AROUND 0 C TO -2 C. IT IS WORTH A MENTION THAT A VORTICITY MAX WILL SLIDE SOUTHEASTWARD ACROSS SOUTHERN WISCONSIN THIS AFTN AND THERE COULD BE A FEW SPRINKLES OR LIGHT ISOLATED SHOWERS IN NW ILLINOIS. FOR NOW JUST ADDED SOME SPRINKLES NORTH OF FREEPORT. HIGH PRESSURE OVERNIGHT WILL LEAD TO LIGHT WINDS AND COOL TEMPS IN THE LOW TO MID 30S. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 255 AM CDT FRI APR 10 2015 MOSTLY SLIGHTLY ABOVE NORMAL TEMPERATURES WITH A COUPLE OF CHANCES FOR LIGHT TO MODERATE NON-SEVERE RAIN EVENTS THE NEXT 7 DAYS. LONG TERM FORECAST CONFIDENCE ASSESSMENT...AVERAGE OR FAIR WITH MAIN ISSUE IS LIGHT PRECIPITATION EVENTS SUN/MON AND AGAIN MIDDLE OF NEXT WEEK. TRENDS SUGGESTS RISK OF LOWER POPS AND AMOUNTS THAN IN THE PACKAGE DUE TO LIMITED MOISTURE AND ZONAL TO NORTHWEST FLOW. TEMPERATURES FOR MANY DAYS MAX VALUES MAY BE A FEW DEGREES TOO COOL AND MINS ALSO A DEGREE OR TWO TOO WARM DUE TO BL DRIER THAN PROGGED BY GUIDANCE SUITE. OVERVIEW...INITIALIZATION AND VERIFICATION SUPPORTS A 60/40 MIX OF HI- RES ECMWF AND GFS WITH ALL LONG TERM SOLUTIONS ADEQUATE ON NEXT EVENT LATE IN THE WEEKEND. PREFER THE GFS VS HI- RES ECMWF FOR SLIGHTLY FASTER AND MORE CONSISTENT RUNS PAST FEW DAYS WITH RAIN EVENTS. SATURDAY AND SATURDAY NIGHT...SPLENDID EARLY SPRING DAY WITH HIGHS MOSTLY 65 TO NEAR 70...OR A COUPLE DEGREES ABOVE WARMEST GUIDANCE. LOW POPS LATE OVERNIGHT FOR SHOWERS AND POSSIBLY ISOLATED STORM AS NEXT FRONT APPROACHES. LOWS MAY NEED ADJUSTING ON TIMING OF CLOUDS ARRIVING FROM THE WEST WITH FORCING SUGGESTING EAST POSSIBLY TOO WARM ATTM AND WEST A DEGREE TO TWO TOO COOL. SUNDAY AND SUNDAY NIGHT...HAVE CHANCE POPS DUE TO TIMING OF NEXT FRONTAL SYSTEM FOR LATER SHIFTS TO REASSESS. LIMITED INSTABILITY AND FORCING SUGGEST WITH DISPLACED JET LITTLE OR NO SEVERE RISK WITH SHOWERS AND SOME EMBEDDED STORMS. PRECIPITATION GENERALLY LESS THAN A QUARTER INCH. TEMPERATURES...MID TO UPPER 60S FOR HIGHS AND LOWS MOSTLY IN THE 40S. MONDAY AND TUESDAY...WEAK HIGH PRESSURE TO BRING FAIR SKIES WITH HIGHS MOSTLY IN THE MID TO UPPER 60S WITH SOME NEAR 70F READINGS. MINS SUGGESTED MAINLY IN THE 40S. LOW CHANCE OF POPS LATE OVERNIGHT AS NEXT DISTURBANCE APPROACHES. WEDNESDAY AND THURSDAY...LOW POPS WITH AGAIN LIGHTER AMOUNTS DUE TO FORCING MARGINAL AND NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES WITH HIGHS UPPER 60S TO AROUND 70F AND MINS IN THE 40S. POPS AND AMOUNTS MAY BE LOWERED IF FORCING TRENDS FURTHER SOUTH AS INDICATED PAST FEW DAYS WITH LITTLE SEVERE RISK DUE TO LOW LEVELS OF INSTABILITY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 648 AM CDT FRI APR 10 2015 VFR CONDITIONS WILL PREVAIL THROUGH THIS TAF PERIOD. BREEZY W TO NW WINDS WILL DEVELOP LATE THIS MORNING AND CONTINUE THROUGH THE AFTN. ANTICIPATE GUSTS NEAR 30 KTS AT TIMES. AS HIGH PRESSURE MOVES IN LATE THIS EVENING INTO TONIGHT WINDS WILL DIMINISH TO 5-10 KTS. NO PRECIPITATION IS FORECAST INTO SATURDAY. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...GIBBS SYNOPSIS...UTTECH SHORT TERM...UTTECH LONG TERM...NICHOLS AVIATION...UTTECH
Hazardous weather outlook, Apr 10, 4:23 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 423 AM CDT FRI APR 10 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-110930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 423 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUNDAY AND SUNDAY NIGHT...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED. LIMITED INSTABILITY SHOULD KEEP ANY STORMS BELOW SEVERE LEVELS. WEDNESDAY AND THURSDAY...THERE IS A CHANCE OF THUNDERSTORMS. IT IS TOO EARLY TO ASSESS THE RISK OF SEVERE STORMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. UTTECH/NICHOLS
In the hours before
Local storm report, Apr 10, 8:17 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
817 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 1 SE FREEPORT 42.28N 89.62W
04/09/2015 STEPHENSON IL TRAINED SPOTTER
10 INCH DIAMETER LIMB BLOWN DOWN IN FREEPORT. TIME
ESTIMATED.
&&Local storm report, Apr 10, 9:26 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
926 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 1 N RICHLAND 41.20N 92.00W
04/09/2015 E1.00 INCH KEOKUK IA LAW ENFORCEMENT
POWER LINES DOWN. DELAYED REPORT.
&&
STEVEKLocal storm report, Apr 10, 9:32 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL ASBURY 42.51N 90.76W
04/09/2015 E1.00 INCH DUBUQUE IA EMERGENCY MNGR
LOTS OF PEA SIZE HAIL COVERING GROUND MIXED WITH DIME AND
QUARTER SIZE HAIL.
0550 PM HAIL ASBURY 42.51N 90.76W
04/09/2015 E1.00 INCH DUBUQUE IA EMERGENCY MNGR
PEA SIZE HAIL COVERING GROUND MIXED WITH SOME DIME AND
QUARTER SIZE HAIL. DELAYED REPORT.
&&
STEVEKLocal storm report, Apr 10, 11:18 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1118 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 2 NNE COLCHESTER 40.45N 90.78W
04/09/2015 M1.00 INCH MCDONOUGH IL PUBLIC
THE PUBLIC REPORTED HAIL RANGING FROM HALF AN INCH TO AN
INCH FROM THE STORM.
&&
AGIBBSLocal storm report, Apr 10, 11:20 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1120 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL MEDIAPOLIS 41.01N 91.16W
04/09/2015 E0.88 INCH DES MOINES IA PUBLIC
PENNY TO NICKEL HAIL. REPORTED VIA FACEBOOK. DELAYED
REPORT.
&&Special weather statement, Apr 10, 12:18 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1218 PM CDT FRI APR 10 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-102330- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 1218 PM CDT FRI APR 10 2015 ...STRONG WINDS THIS AFTERNOON ACROSS THE AREA... SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH HAVE BEEN REPORTED ACROSS NORTHWEST PORTIONS OF THE AREA. THIS AREA OF STRONG WINDS SHOULD MOVE FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA THROUGH LATE THIS AFTERNOON. THIS COULD MAKE DRIVING DIFFICULT THIS AFTERNOON...ESPECIALLY THOSE VEHICLES WITH HIGH PROFILES.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:23 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 24 min |
Nearby
Wind Advisories in Iowa, 2015Wind Advisories in Illinois, 2015Wind Advisories in Missouri, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.